# SDR DLM88090594

- Difficulty date: March 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Eroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION ON LOWER SKIN OF LT WING INBD FLAP INBD VANE.  THIS NRC WAS ACOOMPLISHED IAW OPN 1031 CARD 1251-1254.
